MathSciNet Relay Station
MathSciNet bibliographic data
MR1374918 (97d:46017) 46B25
Godefroy, G.; Kalton, N. J.; Li, D. On subspaces of $L\sp 1$ which embed into $l\sb 1$. J. Reine Angew. Math. 471 (1996), 43–75.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement